# SDR HNAA2012101501013

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8103
- Aircraft serial: 375
- Aircraft time: 41,511 hours, 44,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ENTERED CABIN UPON SELECTING APU BLEEDS ON.  BOTH ACM'S OPERATED AT TIME OF EVENT.  RAN ACFT WITHOUT APU BLEEDS AND HAD NO SMOKE.  RAN APU, NO SMOKE. RAN AFT ACM (CABIN).  NO SMOKE.  RAN FORWARD ACM (FLIGHT COMPARTMENT) NO SMOKE.  RAN BOTH ACMS, NO SMOKE.
